Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Paracompactness of Pixley-Roy hyperspaces. I


Author: Hidenori Tanaka
Journal: Proc. Amer. Math. Soc. 85 (1982), 108-112
MSC: Primary 54B20; Secondary 54D18, 54F05
DOI: https://doi.org/10.1090/S0002-9939-1982-0647909-0
MathSciNet review: 647909
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we will study the relations between the paracompactness of a Pixley-Roy hyperspace $ \mathcal{F}\left[ X \right]$ and the paracompactness of the subspace $ {\mathcal{F}_2}\left[ X \right]$. We will give the affirmative answer to H. Bennett's problem.


References [Enhancements On Off] (What's this?)

  • [1] H. Bennett, Pixley-Roy spaces and Heath planes, Topology Proc. 3 (1978), 313-318. MR 540498 (80k:54009)
  • [2] H. Bennett, W. Fleissner and D. Lutzer, Metrizability of certain Pixley-Roy spaces, Fund. Math. 110 (1980), 51-61. MR 600579 (82k:54009)
  • [3] -, Ultraparacompactness in certain Pixley-Roy hyperspaces, Fund. Math. 111 (1980), 11-18. MR 607915 (82k:54010)
  • [4] E. K. van Douwen, The Pixley-Roy topology on spaces of subsets, Set Theoretic Topology (G. M. Reed, editor), Academic Press, New York, 1977, pp. 111-134. MR 0440489 (55:13364)
  • [5] R. Engelking, General topology, Polish Scientific Publishers, Warsaw, 1977. MR 0500780 (58:18316b)
  • [6] D. Lutzer, On generalized ordered spaces, Dissertationes Math. 89 (1971). MR 0324668 (48:3018)
  • [7] -, Pixley-Roy topology, Topology Proc. 3 (1978), 139-158. MR 540485 (80m:54012)
  • [8] C. Pixley and P. Roy, Uncompletable Moore spaces, Proc. Auburn Univ. Conf. (Auburn, Alabama, 1969), pp. 75-85. MR 0397671 (53:1529)
  • [9] T. Przymusiński, Paracompactness of Pixley-Roy hyperspaces, Notices Amer. Math. Soc. 25 (1978), A-501.
  • [10] -, Normality and paracompactness of Pixley-Roy hypersurfaces, Fund. Math. (to appear).
  • [11] M. G. Tkacenko, Chains and cardinals, Soviet Math. Dokl. 19 (1978), 382-385. MR 0500798 (58:18329)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54B20, 54D18, 54F05

Retrieve articles in all journals with MSC: 54B20, 54D18, 54F05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1982-0647909-0
Keywords: Paracompact, Pixley-Roy hyperspace, linearly ordered topological space, generalized ordered space, collectionwise Hausdorff, weakly separated
Article copyright: © Copyright 1982 American Mathematical Society

American Mathematical Society